, Volume 28, Issue 1, pp 133-144
Date: 13 Dec 2011

L p bounds for singular integrals with rough kernels on product domains

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

This paper is concerned with singular integral operators on product domains with rough kernels both along radial direction and on spherical surface. Some rather weaker size conditions, which imply the L p -boundedness of such operators for certain fixed p (1 < p < ∞), are given.

Supported by National Natural Science Foundation of China (Grant Nos. 10771054, 10961003, 11071200) and Natural Science Foundation of Fujian Province of China (Grant No. 2010J01013)